PUBLICATIONS DE L'INSTITUT MATHÉMATIQUE (BEOGRAD) (N.S.)
Vol. 67(81), pp. 76--84 (2000)
A generalization of the notion of reproductivity
Slavi\v sa B. Pre\v si\'cMatematicki institut SANU, Beograd, Yugoslavia
Abstract: In Section 1 we state the known theory of reproductive equations in general. The key result is that every equation, having at least one solution, is equivalent to some reproductive equation. In Section 2 we extend the notion of reproductive equations to the class of equations $Eq(x)$ which are solved by means of some given equation, denoted by $Eq_1(\varrho)$. In that case we also prove that such an $Eq(x)$, having at least one solution, is equivalent to some reproductive equation.
Classification (MSC2000): 39B52
Full text of the article:
Electronic fulltext finalized on: 21 Dec 2000. This page was last modified: 16 Nov 2001.
© 2000 Mathematical Institute of the Serbian Academy of Science and Arts